# SDR AALA202304056407

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 15,672 hours, 6,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 2TC61
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER ON PANEL P6-11 PANEL DAMAGED. REPLACED CABIN EMERGENCY LIGHTS CIRCUIT BREAKER C1949.
